Differential and Integral Equations

A note on radial symmetry of positive solutions for semilinear elliptic equations in $\mathbb{R}^n$

Yūki Naito

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Symmetry properties of positive solutions of the equations $$ \Delta u + \phi(|x|)f(u) = 0 $$ in $\mathbb{R}^n$ are considered. We employ the moving plane method based on the maximum principle on unbounded domains to obtain new results on symmetr

Article information

Source
Differential Integral Equations, Volume 11, Number 6 (1998), 835-845.

Dates
First available in Project Euclid: 30 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367329479

Mathematical Reviews number (MathSciNet)
MR1659264

Zentralblatt MATH identifier
1074.35506

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Naito, Yūki. A note on radial symmetry of positive solutions for semilinear elliptic equations in $\mathbb{R}^n$. Differential Integral Equations 11 (1998), no. 6, 835--845. https://projecteuclid.org/euclid.die/1367329479


Export citation